| Model Number |
DWD-232 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analyzed production records, performed historical data analysis and trend analysis.No trend related to probable irradiation dose lots or device lots were noted.Confirmed labeling included cautions regarding pin site care.
Event or Problem Description
Patient had surgery to install a digit widget external fixation system.A hand physical therapist reported 2 weeks post operative that the patient was being treated with oral antibiotic for a possible pin tract infection.